# SDR SWAA2014062329304

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645168A
- Part serial: MA9883
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER PANEL UPPER SURFACE DELAMINATED.  R & R NR 7 SPOILER IAW MM.
